A Caltech Library Service

Topology of quadrature domains

Lee, Seung-Yeop and Makarov, Nikolai G. (2016) Topology of quadrature domains. Journal of the American Mathematical Society, 29 (2). pp. 333-369. ISSN 0894-0347. doi:10.1090/jams828.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We address the problem of topology of quadrature domains, namely we give upper bounds on the connectivity of the domain in terms of the number of nodes and their multiplicities in the quadrature identity.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2015 American Mathematical Society. Received by editor(s): July 15, 2013; Received by editor(s) in revised form: November 13, 2014; Published electronically: May 11, 2015. The first author was supported by Sherman Fairchild Senior Research Fellowship. The second author was supported by NSF grant no. 1101735. The authors would like to thank Dmitry Khavinson, Curtis McMullen, and Paul Wiegmann for their interest and useful discussions.
Funding AgencyGrant Number
Sherman Fairchild FoundationUNSPECIFIED
Issue or Number:2
Classification Code:2010 Mathematics Subject Classification: Primary 30C99, 30E05, 30E99, 30D05, 31A99; Secondary 76D27, 30C62
Record Number:CaltechAUTHORS:20160428-075058722
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:66520
Deposited By: Tony Diaz
Deposited On:02 May 2016 00:34
Last Modified:10 Nov 2021 23:59

Repository Staff Only: item control page